# SDR 2005UALA00643

- Difficulty date: July 11, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 38,788 hours, 14,094 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Will Not Test
- Location: 1l Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY LIGHT TEST FAILED WITH MESSAGE EXT LOADS FWD LEFT. REPLACED SLIDE.
